fbpx
Lasers
aesthetic - studio

Dermal fillers and covid vaccine

A possible link between dermal fillers and the COVID vaccine has been discover. The vaccine can cause swelling in some patients who have received dermal fillers. This is a common side effect of any vaccine. However, there are few reports of adverse reactions with the COVID vaccine.

Although allergic reactions to the COVID vaccine are rare, they can still cause severe complications if they occur. Despite this risk, people who have dermal fillers should wait at least 15 minutes before receiving the vaccine. During this time, Glow Theory professional can monitor any symptoms of immediate or delayed inflammatory reactions and make sure no serious side effects arise.

Although dermal filler treatment may cause localized swelling, the vaccine does not cause permanent damage to the surrounding tissue. Dermal fillers may become inflamed following the vaccination because the body recognizes them as foreign elements. While the swelling usually disappears within a few days, patients may need to take antihistamines to relieve the swelling. In rare cases, providers may also prescribe corticosteroid medication to reduce the inflammation.

See how Glow Theory differentiate from others for Dermal Fillers treatment. #
Schedule your Dermal Fillers appointment. #
Scroll to Top